# SDR JR2R2011102200508

- Difficulty date: October 22, 2011
- Submitted: October 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690331515
- Condition: Corroded
- Location: Fuselage
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STGR 19R SPLICE AT FS 477 FOUND STGR 19R AFT CORRODED.  REPAIRED DAMAGED SECTION OF STGR 19R AFT OF FS 477 IAW RO# CRJ9-53-0845 AS ON AAR WO# 1007478-1000-0164 AND MESA WO# 711013384.
